# SDR DALA2022030401380

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DURING M2 AT SAL AND WHILE MODIFYING PER EM 5311-01221-04, A CRACK WAS FOUND IN HOLE H8 OF CROSSBEAM SPLICE JUNCTION AT FR16 RHS. CORRECTIVE ACTION: COMPLIED WITH ERA 596939-14AD. (2142906)
